# SDR CA031015015

- Difficulty date: October 9, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 21,300 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 213293
- Condition: Leaking
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) BRAKE WAS SENT TO SHOP FOR WARRANTY REPAIR. SNAGGED AS LEAKING FROM PIN ON OCT 02, 2002. THE UNIT WAS REPAIRED AND RETURNED. BRAKE WAS INSTALLED ON 13 AUG 03, IT WORKED FOR 132.1 HOURS AND THEN STARTED TO LEAK FROM ONE OF THE PISTONS. THIS IS NOT THE FIRST BRAKE THAT WE HAVE SENT IN FOR WARRANTY REPAIR, AND IS ONLY THE LATEST EXAMPLE. IT IS STARTING TO CAUSE SOME CONCERN WITH REGARDS TO THE REPAIR FACILITY.
